Does there exists a strictly convex Banach space which is not uniformly convex and has normal structure ?

  • $\begingroup$ You may consider accepting my answer. $\endgroup$ – Tomasz Kania Sep 7 '14 at 14:31

Yes. This is Theorem 3.1 in

L. P. Belluce, W. A. Kirk, and E. F. Steiner, Normal structure in Banach spaces. Pacific J. Math. 6, (1968), 433-440.


Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.